# SDR F3LA200200317

- Difficulty date: October 4, 2002
- Submitted: October 8, 2002
- Operation: Air carrier
- Aircraft: N578US
- Make and model: Boeing 737301
- Aircraft serial: 23257
- Aircraft time: 55,067 hours, 31,976 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-4 CHECK, INSPECTION REPORTED FLOOR SUPPORT CHANNEL CORRODED AT BBL 8.1 BETWEEN BS 867 AND 847.  FABRICATED AND INSTALLED REPAIR PER SRM 53-00-53, 55-00-53, 51-40-02 AND SOPM 20-41-02.
